Sign in
The Zamolodchikov-Faddeev algebra for open strings attached to giant gravitons
Journal article   Open access  Peer reviewed

The Zamolodchikov-Faddeev algebra for open strings attached to giant gravitons

Changrim Ahn and Rafael Nepomechie
The journal of high energy physics, Vol.2008(5), pp.059-59
2008-04-24

Abstract

Physics - High Energy Physics - Theory
JHEP 0805:059,2008 We extend the Zamolodchikov-Faddeev algebra for the superstring sigma model on $AdS_{5}\times S^{5}$, which was formulated by Arutyunov, Frolov and Zamaklar, to the case of open strings attached to maximal giant gravitons, which was recently considered by Hofman and Maldacena. We obtain boundary $S$-matrices which satisfy the standard boundary Yang-Baxter equation.
url
https://doi.org/10.1088/1126-6708/2008/05/059View
Published (Version of record) Open

Metrics

InCites Highlights

These are selected metrics from InCites Benchmarking & Analytics tool, related to this output

Collaboration types
Domestic collaboration
International collaboration
Citation topics
5 Physics
5.9 Particles & Fields
5.9.51 AdS-CFT Correspondence
Web Of Science research areas
Physics, Particles & Fields
ESI research areas
Physics

UN Sustainable Development Goals (SDGs)

This output has contributed to the advancement of the following goals:

undefined

Source: InCites

Details